BibTeX record journals/dam/Pruhs95

download as .bib file

@article{DBLP:journals/dam/Pruhs95,
  author    = {Kirk Pruhs},
  title     = {Using Local Adaptations to Reconfigure a Spanning Tree of a Network},
  journal   = {Discrete Applied Mathematics},
  volume    = {57},
  number    = {1},
  pages     = {67--74},
  year      = {1995},
  url       = {https://doi.org/10.1016/0166-218X(94)00077-Q},
  doi       = {10.1016/0166-218X(94)00077-Q},
  timestamp = {Sun, 28 May 2017 13:22:27 +0200},
  biburl    = {https://dblp.org/rec/journals/dam/Pruhs95.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics